# SDR MASA2015052812105

- Difficulty date: May 28, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N951LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15123
- Aircraft time: 11,949 hours, 11,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXIT SIGN, 50 PERCENT INOPERATIVE.
